JOURNAL ARTICLE OF THE YEAR FOR 1994: AN ADAPTIVE MODEL OF PERISHABLE INVENTORY DISSIPATION IN A NONSTATIONARY PRICE ENVIRONMENT; ABSTRACT


Issue Date:
1995-10
Publication Type:
Journal Article
PURL Identifier:
http://purl.umn.edu/31601
Published in:
Agricultural and Resource Economics Review, Volume 24, Number 2
Page range:
267-267
Total Pages:
1




 Record created 2017-04-01, last modified 2017-08-24

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)